# SDR AU960561

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20F
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rivet
- Condition: Sheared
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER RH ATTACHMENT BRACKET RIVETS (8OFF) SHEARED
